# SDR AALA201912279008

- Difficulty date: December 26, 2019
- Submitted: December 28, 2019
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 38,723 hours, 14,986 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS LAV SMOKE WARNING CAME ON FOR 2 SECONDS TEN SECONDS LATER. INDICATION ON F/A PANEL WAS THAT IT WAS THE FWD LAV. F/A STATED THERE WAS NO SIGN OR SMELL OF SMOKE. MAINTENANCE ACCOMPLISHED TEST ON LAV SMOKE SYS OPS CHECKS GOOD IAW AMM 26-17-00.
